# SDR DHL9770119C

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AROUND FASTENER HOLE AT BS 742, RBL 70.5.  CUT OUT DAMAGED AREA 1 BY 1 AT BS 742 RBL 70.5 ATTACH ANGLE PER SRM 51-40-3.  INSTALLED L-ANGLE REPAIR PER SRM 51-40-3 FIG 1.  REPAIR SIZE 5 BY 1 BY 1, N/R 3563.
